1
   

Adderall making me more emotionally sensitive?

 
 
Kiersti
 
Thu 8 Nov, 2012 04:02 pm
I've been taking Adderall for a couple years. On and off. And in the past 6 or 7 months i've noticed i've been more prone to crying. Watching Commercals, tv shows, movies, talking about certain things to people, some times even listening to songs. And it's really starting to get to me. Could this be because of the Adderall?
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Question • Score: 1 • Views: 2,136 • Replies: 3
Topic Closed
No top replies

 
jespah
 
  2  
Thu 8 Nov, 2012 04:08 pm
@Kiersti,
I don't know and of course this is an inquiry for your doctor.
0 Replies
 
amygarside
 
  0  
Fri 9 Nov, 2012 07:22 am
@Kiersti,
I would suggest that you visit your doctor to make sure what is really making you emotional. If it is the drug then maybe he can prescribe other medicine for you.
0 Replies
 
nkaggarwal1
 
  -1  
Wed 1 May, 2019 07:13 am
@Kiersti,
You must consult a good doctor for this.
0 Replies
 
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
  1. Forums
  2. » Adderall making me more emotionally sensitive?
Copyright © 2019 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.04 seconds on 05/25/2019 at 07:50:54